Propagation of Perturbations in Quasilinear Multidimensional Parabolic Equations with Convective Term
Abstract
We establish estimates for the initial evolution of the supports of solutions of a broad class of quasilinear parabolic equations of arbitrary order that have the structure of the equation of strong nonlinear convective diffusion.Downloads
Published
25.07.2001
Issue
Section
Research articles
How to Cite
Sapronov, D. A., and A. E. Shishkov. “Propagation of Perturbations in Quasilinear Multidimensional Parabolic Equations With Convective Term”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 7, July 2001, pp. 953-69, https://umj.imath.kiev.ua/index.php/umj/article/view/4316.